# SDR DALA2017021701320

- Difficulty date: February 16, 2017
- Submitted: February 17, 2017
- Operation: Air carrier
- Aircraft: N916DL
- Make and model: Doug MD-88
- Aircraft serial: 49591
- Aircraft time: 76,222 hours, 58,049 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR CRACKED ON OUTER PAN LOWER EDGE BETWEEN BS 654 - 658 AND BS 670 - 677.  THE PAN WAS REPAIRED IAW ETI-88-17-061 REV 3, AND ERA 554153-14 REV ORIGINAL.
